Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Taking Klonopin for panic attacks. Early symptoms of withdrawals?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I,m really worried My Dr. prescribes me with 4 MG of klonopin for severe panic attacks,he took it away with no tapering off of. I allways take it as prescribed too. Now I'm afraid ! What are the early symptoms of withdrawals? Then What else is going to happen to me? This is not fair to me I do not understand I was told they were happy to see me. now it seems that they do not like me any more. I have been at this agency for over 10 years. So I am very,very scared and confused about this sudden change I need HELP!
Posted Wed, 21 Aug 2013 in Bipolar Disorder
Answered by Dr. Srikanth Reddy 30 minutes later
Thanks for using health care magic for posting your query.
I have gone through your query in detail and I can understand what you are going through.
Klonopin is actually clonazepam and 4 mg is a higher dose and ideally its not withdrawn abruptly. But you should not panic. Clonazepam is a benzo with a very long half life of 48 to 72 hrs. That makes it less likely to cause withdrawal syptoms. If at all you develop withdrawal you will have insomnia anxiety panics and tremors and none of them are serious. Dont panic and take it easy. Its a passing phase and matter of time you should be up and going.
Hope I am able to help you wih your concerns..
Wish you good XXXXXXX
Thanks and regards
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor